# SDR TWAA0015602

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,519 hours, 21,781 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Condition: Inoperative
- Location: Alternate Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 10,000 FT PRIMARY TRIM WAS INOPERATIVE IN BOTH DIRECTIONS AND ALTERNATE TRIM WAS INOPERATIVE NOSE DOWN.  ALT TRIM OK IN NOSE UP.  PERFORMED JAMMED STABILIZER APPROACH WITHOUT INCIDENT.  REPLACED THE PRIMARY TRIM ACTUATOR MOTOR.  ALSO CLEANED AND ADJUSTED AND LUBED THE ALT TRIM ACT LEVERS AND SW ASSY.  CHECK-C 11-19-00 STL.
